# SDR DALA13043449235

- Difficulty date: September 4, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 33,736 hours, 21,517 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PRIOR TO TOP OF DECENT, CABIN EMERGENCY LIGHT ILLUMINATED.  LIGHT BEGAN FLICKERING FOLLOWED BY SMOKE COMING FROM FROM THAT AREA.  DIVERTED, MX FOUND CEILING PANELS FULL OF WATER . WATER SEPERATOR DRAIN LINES CLEAR. DRIED OVERHEAD AREA AND LIGHT ASSEMBLIES. REPLACED COELESCER BAGS. RAN PACKS , CYLCLED ALL LIGHTS.  ALL OPS CHECK NORMAL.  INSPECTED LIGHT ASSEMBLIES . NO SIGNS OF BURNING OR ARCING.  ACFT OK FOR SERVICE.
